# SDR UALA2009122403990

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,131 hours, 4,595 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102153
- Part serial: 70
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOW CONTROL VALVE CAUSES RT PACK TO SHUTOFF.  UPPER & LWR FCV'S LATCHED MX. REPLACED LWR FLOW CONTROL VALVE AND TESTED WIRING TO THE  ECONO VLV IAW FIM.  WIRING TESTED GOOD.  RETESTED AND TEST FAILED.  UPPER FCV STILL NEEDS REPLACING AND CABIN TEMP CONTROLLER REPLACEMENT SUGGESTED. NIS DENVER FCV PCN 646-9007 AND CABIN TEMP CONTROLLER PCN 566-9016. FOUND RT PACK UPPER AND LWR VALVES OK.  ECON VALVE FAILS.  REPLACED ECON VALVE.  OPS CK GOOD.
